# SDR ASAA2022100240152

- Difficulty date: October 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 5,314 hours, 1,731 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 363
- Condition: Faulty
- Location: #1 Engine
- Part time: 5,327 hours, 1,738 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING THE MAINT LIGHT ILLUMINATED ON THE OVERHEAD PANEL. GROUNDED - YES. REMOVED THE #1 ENGINE FAMV PER B737-9 AMM 36-12-03-000-801. INSTALLED NEW FAMV. REF AMM 36-12-03-400-801.
